# SDR DALA2023060504550

- Difficulty date: June 2, 2023
- Submitted: June 5, 2023
- Operation: Air carrier
- Aircraft: N856NW
- Make and model: Airbus A330-223
- Aircraft serial: 0631
- Aircraft time: 75,524 hours, 9,731 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3356 CONFIRM DT EVALUATION FOR POSSIBLE FCS REPAIR ON FR20 BTW STR 36 R TO 38 R AT LOWER FUSELAGE. CORRECTIVE ACTION: ACCOMPLISHED ER/A 608218-14, EXISTING FRAME REPAIR INSTALLED PER DELTA ER/A 603053-14. (2796896)
